Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Multiplicativity, from Lie groups to generalized geometry

Tom 110 / 2016

Yvette Kosmann-Schwarzbach Banach Center Publications 110 (2016), 131-166 MSC: Primary 53D17, 22A22; Secondary 70G45. DOI: 10.4064/bc110-0-10

Streszczenie

We survey the concept of multiplicativity from its initial appearance in the theory of {Poisson–Lie groups} to the far-reaching generalizations, for multivectors and differential forms in the geometry and the generalized geometry of Lie groupoids, as well as their infinitesimal counterparts in the theory of Lie algebroids.

Autorzy

  • Yvette Kosmann-Schwarzbach*
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek